RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 4, Pages 443–451 (Mi mz9466)  

A class of half-strip pasting functions

D. B. Potyagailo

Ivan Franko L'vov State University

Abstract: We establish sufficient, and in particular cases necessary, conditions for the type of a half-strip pasting.

Full text: PDF file (903 kB)

English version:
Mathematical Notes, 1968, 4:4, 758–762

Bibliographic databases:

UDC: 517.5
Received: 20.01.1967

Citation: D. B. Potyagailo, “A class of half-strip pasting functions”, Mat. Zametki, 4:4 (1968), 443–451; Math. Notes, 4:4 (1968), 758–762

Citation in format AMSBIB
\Bibitem{Pot68}
\by D.~B.~Potyagailo
\paper A class of half-strip pasting functions
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 4
\pages 443--451
\mathnet{http://mi.mathnet.ru/mz9466}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=237759}
\zmath{https://zbmath.org/?q=an:0195.09101}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 4
\pages 758--762
\crossref{https://doi.org/10.1007/BF01093715}


Linking options:
  • http://mi.mathnet.ru/eng/mz9466
  • http://mi.mathnet.ru/eng/mz/v4/i4/p443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:81
    Full text:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020